# SDR CALA2010080900384

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 38,662 hours, 13,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW LIGHTS - A/C LEFT ILLUMINATED DURING TAXI OUT.  REMOVED AND REPLACED BATTERY PACK AND EMERGENCY CHARGER M1670.  OPS CHECK NORMAL.  TASK 33-51-06-610 R AND R REF.
